Dismiss Notice
Tsuji Interview: Ask your Questions Now. Read more
Dismiss Notice
Histogen Interview published. Read more.
Dismiss Notice
Hair Loss Clinical Research Pipeline released. Read more.

Lumigan (Bimatoprost) Works....

Discussion in 'Alternative Treatments' started by Beast80, Jul 25, 2011.

  1. Beast80

    Beast80 Junior Member

    Joined:
    Apr 14, 2009
    Messages:
    50
    Likes Received:
    0
    Dislikes Received:
    0
    So I bought these eye drops called Lumigan which are used for people with Glaucoma, since it is the only thing which has Bimatoprost in it. I couldn't find Latisse. Anyhow, I have tried it for a couple of weeks, Applying atleast up to 5 drops daily and spreading it on my scalp as much as I can, surprisingly it doesn't take long to see some improvement. My hair is getting thicker. Unfortunately, it is giving me the same horrible side effect Minoxidil did. I think this stuff lowers blood pressure, because I felt very weak and dizzy, and I got the worst head ache. It also feels like there is pressure where my heart is.

    It's a shame, because everything that seems to work for me, seems to give me horrible sides. Has anyone else tried Lumigan, did anything similar happen? is this stuff safe to put on your head?
     
  2. big3nme

    big3nme Member

    Joined:
    Feb 17, 2010
    Messages:
    138
    Likes Received:
    0
    Dislikes Received:
    0
    Was this the only treatment you were using at the time?

    I have been using Bimatoprost (with minoxidil, RU, and now 17AP) for a few months and I've never had any side effects. Would be impressed if you were seeing resutls from lumigan by itself, it has such a low concentration of bim (.03%) I doubt would do much..but if it does that's good news!

    I am going to be starting a .2% solution of Bim twice daily instead of the .03% solution found in lumigan once daily. Should be interesting.
     
  3. Beast80

    Beast80 Junior Member

    Joined:
    Apr 14, 2009
    Messages:
    50
    Likes Received:
    0
    Dislikes Received:
    0
    Hi Big,

    I was hoping I would meet another person who had Bima as part of his regimen. Yes I have to say with such a small amount I can definitely tell there is a difference. It is gradual, but definitely happening, which is why I really don't want to stop using Lumigan, but there is some fear inside me that I could be poisoning myself with this stuff.

    The only other thing I am using is Revivogen, but I definitely do not attribute it to the thickening, because I have been using it for a long time and only when I added Lumigan did I start to see some thickening. The Revivogen is basically only there to slow down / stop the mpb.

    Please let me know, are you using Lumigan or something else? I want to know if this product is safe to continue using.

    I suspect that many of the sides i\m experiencing are a result of Aspartame poisoning (another issue) and not to do with the Lumigan itself, but I want to be sure.
     

Share This Page

Hair Loss Guides